# SDR ASAA2019080133258

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 49,540 hours, 14,815 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF TRANSMIT IS INOPERATIVE. CAN HEAR SIDETONE WHEN TRYING TO TRANSMIT BUT SFO RADIO CAN'T HEAR YOU. GROUNDED - YES. ACCOMPLISHED HF-1 COMMUNICATION OPERATIONAL TEST REF B737-800 AMM 23-11-00 TEST PASSED. COMMUNICATIONS WITH SFO WITH AC ON GROUND REPORTED AS 3X3.
